Alert archive / Wyoming / Flash Flood Warnings in 2009

Flash Flood Warning 2, NWS Cheyenne, WY

June 10, 2009Goshen County, Wyoming; Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2009, 2:24 PM MDT for Goshen County, Wyoming; Scotts Bluff County, Nebraska. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 2:24 PM MDT (20:24 UTC)
Expired
Jun 10, 2009, 8:30 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Scotts Bluff County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 125 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:32 PM MDTFLASH FLOODScottsbluff, NESOME OF THE BUILDINGS ON THE WESTERN NEBRASKA COMMUNITY COLLEGE CAMPUS WERE FLOODED DUE TO HEAVY RAIN.
Jun 10, 8:25 PM MDTFLASH FLOOD10 E Scottsbluff, NEOFFICIALS REPORTED THAT SEVERAL COUNTY ROADS WERE WASHED OUT IN AREAS EAST OF SCOTTSBLUFF. SOME OF THE ROADS INCLUDED STEGALL ROAD, COUNTY ROAD 28, INTERSECTION OF HIGHWAY 92 AND COUNTY ROAD 25.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 102024
FFWCYS
NEC157-WYC015-110230-
/O.NEW.KCYS.FF.W.0002.090610T2024Z-090611T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING
  SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA

* UNTIL 830 PM MDT

* AT 218 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
  AREA. THREE HOUR RAINFALL ESTIMATES INDICATE 3 TO 5 INCHES OF 
  RAIN HAS FALLEN OVER THE AREA WITHIN THE PAST THREE HOURS. SEVERAL
  CREEKS AND TRIBUTARIES NEAR THE NORTH PLATTE RIVER ARE OVERFLOWING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SCOTTSBLUFF...GERING...LAKE MINATARE...LYMAN...MINATARE...
  MITCHELL...MORRILL...PACKER LAKE...SCOTTS BLUFF NATIONAL
  MONUMENT...SCOTTSBLUFF AIRPORT...STEGALL AND TERRYTOWN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA. PLEASE USE CAUTION WHEN DRIVING. IF THERE IS WATER 
FLOWING OVER THE ROADS...TURN AROUND. 

&&

LAT...LON 4197 10339 4171 10340 4183 10412 4200 10412

$$
3 follow-up statements
572 
WGUS75 KCYS 102138
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT WED JUN 10 2009

NEC157-WYC015-110230-
/O.CON.KCYS.FF.W.0002.000000T0000Z-090611T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-GOSHEN WY-
338 PM MDT WED JUN 10 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN GOSHEN AND
SCOTTS BLUFF COUNTIES UNTIL 830 PM MDT...

AT 328 PM MDT...DOPPLER RADAR INDICATED A STRONG LINE OF 
THUNDERSTORMS MOVING OVER THE WARNED AREA. THESE SLOW MOVING 
THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL ACROSS AN AREA THAT 
HAS RECEIVED A SIGNIFICANT AMOUNT OF RAINFALL FROM PREVIOUS 
THUNDERSTORMS THAT MOVED OVER THE WARNED AREA. DOPPLER RADAR 
ESTIMATED AN AREA OF 3 TO 4 INCHES OF RAINFALL EXTENDING ACROSS FROM 
LYMAN EXTENDING WEST TO SCOTTS BLUFF WITH ISOLATED AREAS OF 4 TO 5 
INCHES OF RAINFALL OVER THE PAST THREE HOURS. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...SCOTTSBLUFF...COYOTE ROCK...GERING...LAKE MINATARE...
LYMAN...MINATARE...MITCHELL...MORRILL...PACKER LAKE...SCOTTS BLUFF
NATIONAL MONUMENT...SCOTTSBLUFF AIRPORT...STEGALL AND TERRYTOWN.

PARTICULAR STREAMS AND CREEKS THAT MAY BE OVERFLOWING OR FLOWING 
RAPIDLY ARE HORSE CREEK...WINTERS CREEK...NINEMILE CREEK...AND HOPE 
CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4197 10339 4171 10340 4183 10412 4200 10412

$$
817 
WGUS75 KCYS 110047
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
647 PM MDT WED JUN 10 2009

NEC157-WYC015-110230-
/O.CON.KCYS.FF.W.0002.000000T0000Z-090611T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-GOSHEN WY-
647 PM MDT WED JUN 10 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN GOSHEN AND
SCOTTS BLUFF COUNTIES UNTIL 830 PM MDT...

AT 640 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THERE 
WERE SEVERAL BASEMENTS FLOODED ACROSS SCOTTSBLUFF. ALSO THERE WERE 
STILL MANY INTERSECTIONS CLOSED IN THE LYMAN AND SCOTTSBLUFF AREA 
DUE TO FLOODING. ALTHOUGH THERE ARE NO THUNDERSTORMS IN THE WARNED 
AREA AT THIS TIME...THERE ARE STILL THUNDERSTORMS MOVING EAST 
TOWARDS THE WARNED AREA THROUGH THE EARLY EVENING. ANY ADDITIONAL 
RAINFALL WILL CONTINUE TO AGGRAVATE THE HIGH WATER SITUATION.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...SCOTTSBLUFF...COYOTE ROCK...GERING...LAKE 
MINATARE...LYMAN...MINATARE...MITCHELL...MORRILL...PACKER 
LAKE...SCOTTS BLUFF NATIONAL MONUMENT...SCOTTSBLUFF 
AIRPORT...STEGALL AND TERRYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4197 10339 4171 10340 4183 10412 4200 10412

$$
493 
WGUS75 KCYS 110227
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MDT WED JUN 10 2009

NEC157-WYC015-110240-
/O.EXP.KCYS.FF.W.0002.000000T0000Z-090611T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTTS BLUFF NE-GOSHEN WY-
827 PM MDT WED JUN 10 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN GOSHEN AND
SCOTTS BLUFF COUNTIES WILL BE ALLOWED TO EXPIRE AT 830 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

AT 825 PM MDT...THE LOCAL LAW ENFORCEMENT STATED THAT THE WATER WAS 
STARTING TO RECEDE BUT THERE WERE SEVERAL COUNTY ROADS THAT HAD BEEN 
WASHED OUT...INCLUDING BUT NOT LIMITED TO COUNTY ROAD 
28...INTERSECTION OF HIGHWAY 92 AND COUNTY ROAD 25...AND SEGAL ROAD.

LAT...LON 4197 10339 4171 10340 4183 10412 4200 10412

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:53 AM MDT, 10 hours 31 minutes earlier.

Area forecast discussion, Jun 10, 3:53 AM MDT, 10 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
353 AM MDT WED JUN 10 2009

.SHORT TERM...TODAY THRU THU NIGHT...MOIST WSW FLOW ALOFT CONTS
TODAY WITH REMAINS OF WEAK UPPER FTR OVER UT/AZ LIFTG ENE ACROSS
REGION TODAY.  WEAK COOL FRONT SLOWLY SAGGING SWWD INTO FAR SE WY
AND SRN NEB PNHNDL EARLY THIS MRNG...SHLD SEE IT STALL OUT ALONG
LARAMIE RANGE BY MIDDAY.  WITH DECENT CONVERGENCE ALONG THE LARAMIE
RANGE TODAY...SHOULD SEE PERHAPS STGST CELLS IN THAT AREA...ALTHO AS
THEY MOVE ENE THEY SHOULD WEAKEN TO MOSTLY SHWRS AND WEAK STORMS.
KEPT A SCT COVERAGE FOR MOST AREAS TODAY INTO TONIGHT...MODELS NOT
DOING TOO WELL ON SPECIFIC AREAS OF PCPN.  COOLER MOST AREAS TODAY
ESPCLY IN THE EAST.  NOT MUCH OF BREAK THIS EVENG WITH FLAT UPPER
RDG BUILDG INTO THE AREA BEFORE A PIECE OF THE NEXT UPPER TROF NOW
ALONG THE W COAST MOVES INTO THE WRN SXNS LATE TNGT.  WILL SEE MORE
OF THE SAME ON THU...WITH COOL E/NE UPSLOPE LOW LEVEL FLOW CONTG AS
SOME LIFT FROM UPPER SYSTEM PROVIDES AGAIN A SCT COVERAGE OF SHWRS
AND SOME TSTMS.

.LONG TERM...FRIDAY THROUGH TUESDAY NIGHT...LONG TERM PATTERN
CONTINUES TO BE ACTIVE FOR THE REGION THROUGH TUESDAY. 00Z ECMWF AND
GFS ARE CONSISTENT WITH KEEPING A GENERAL LONGWAVE TROUGH OVER THE
WESTERN US WITH EMBEDDED SHORTWAVES MOVING IN THE SOUTHWESTERLY
FLOW. FRIDAY BEGINS AN OVERALL WARMING TREND FOR WYOMING AND
NEBRASKA AS THE TROUGH OVER THE WESTERN US DEEPENS AND AMPLIFIES THE
RIDGE OVER THE CENTRAL US. A WEAK SHORTWAVE IS PROGGED TO MOVE OVER
THE AREA ATOP THE RIDGE LATE IN THE DAY FRIDAY. MAIN AXIS OF
INSTABILITY IS FOCUSED IN SOUTHERN PORTIONS OF THE CWA SO WILL SEE A
BETTER CHANCE FOR THUNDERSTORMS IN THIS REGION...SOME OF WHICH COULD
CONTINUE INTO THE OVERNIGHT HOURS AS THE SHORTWAVE MOVES OVERHEAD
FRIDAY NIGHT. SATURDAY WILL BE VERY SIMILAR TO FRIDAY WITH A
SHORTWAVE MOVING ACROSS LATER IN THE DAY. MODELS BRING INSTABILITY
FURTHER NORTH SO WILL LIKELY SEE MORE WIDESPREAD CONVECTIVE
DEVELOPMENT. SUNDAY WILL REMAIN AN ACTIVE DAY FOR SHOWERS AND
THUNDERSTORMS AS WARMING TEMPS AT THE SFC COMBINED WITH INCREASING
MOISTURE IN SOUTHEASTERLY FLOW KEEPS THE AREA UNSTABLE. FOR MONDAY
AND TUESDAY...MODELS DEPICT A STRONGER SFC LEE TROUGH SIGNATURE
WITH HIGH PRESSURE OVER THE MOUNTAINS. THIS MEANS WESTERLY WINDS
AT THE SFC WILL BE STRONGER OVER THE MOUNTAINS KEEPING THIS AREA
SLIGHTLY DRIER...BUT WILL ENHANCE CONVERGENCE OVER THE EASTERN
PLAINS INTO THE PANHANDLE WHICH WILL FOCUS THE MAIN THUNDERSTORM
ACTIVITY OVER THIS REGION. COULD SEE STRONGER THUNDERSTORMS MONDAY
AND TUESDAY AS GFS BRINGS UPPER 50S TO LOWER 60S DEWPOINTS INTO
THE PANHANDLE...BUT WILL ONLY MENTION BRIEFLY FOR NOW AS THIS IS
STILL A WEEK OUT. OVERALL...THE LONG TERM WILL CONTINUE TO BE WET
BUT WARMER.

&&

.AVIATION...MVFR CIGS WILL BE COMMON E OF THE MTNS TODAY...WITH SOME
IFR CIGS THIS MRNG IN SPOTS.  MVFR/SOME IFR CIGS CONT INTO TNGT WITH
SOME AREAS OF IFR FOG FORMING LATE.  SHOWERS AND SOME TSTMS WILL BE
POSSIBLE THROUGHOUT THE PERIOD AND ACROSS THE REGION.

&&

.FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT
RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER
CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES
WILL BE EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

LONG TERM...RJM
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT WED JUN 10 2009

WYZ059>070-111700-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY
RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-111700-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL
PRODUCE HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 10, 1:21 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
121 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     TORNADO          3 W SCOTTSBLUFF         41.87N 103.72W
06/10/2009                   SCOTTS BLUFF       NE   LAW ENFORCEMENT

            WEST OF SCOTTSBLUFF NEAR HWY 92.

&&

BCHAPMAN
Local storm report, Jun 10, 1:35 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
135 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     FUNNEL CLOUD     GERING                  41.83N 103.67W
06/10/2009                   SCOTTS BLUFF       NE   AMATEUR RADIO

            ROTATION NOTED ON SOUTH SIDE OF GEARING.

&&

BCHAPMAN
Local storm report, Jun 10, 1:39 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 S MORRILL             41.92N 103.92W
06/10/2009  E0.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            HAIL MADE A HALF MILE WIDE PATH ABOUT 3 INCHES DEEP. ROAD
            CREWS ARE OUT WITH PLOWS.

&&

BCHAPMAN
Local storm report, Jun 10, 1:57 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          12 W HAWK SPRINGS       41.79N 104.50W
06/10/2009                   GOSHEN             WY   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND.

&&

CAH
Local storm report, Jun 10, 2:18 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TORNADO          2 E GERING              41.83N 103.63W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            TORNADO ON THE GROUND ALONG HWY 26 BETWEEN SCOTTSBLUFF
            AND MINATARE.

&&

CAH
Local storm report, Jun 10, 2:23 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLOOD            10 NW SCOTTSBLUFF       41.97N 103.80W
06/10/2009                   SCOTTS BLUFF       NE   EMERGENCY MNGR

            NUMEROUS ROADS WITH 5 TO 6 INCHES OF WATER RUNNING OVER
            THEM IN NORTHWESTERN SCOTTS BLUFF COUNTY.

&&

AAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 1:29 PM MDTTornado WarningCYSGoshen46 min
Jun 10, 2:07 PM MDTTornado WarningCYSGoshen23 min
Jun 10, 2:09 PM MDTTornado WarningCYSGoshen36 min
Jun 10, 2:47 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie33 min
Jun 10, 3:19 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
Jun 10, 12:52 PM MDTTornado WarningCYSScotts Bluff, Sioux38 min
Jun 10, 1:23 PM MDTTornado WarningCYSScotts Bluff37 min
Jun 10, 1:57 PM MDTTornado WarningCYSMorrill, Scotts Bluff33 min
Jun 10, 2:23 PM MDTTornado WarningCYSMorrill, Scotts Bluff37 min
Jun 10, 2:55 PM MDTTornado WarningCYSMorrill35 min
Jun 10, 3:27 PM MDTTornado WarningCYSMorrill33 min
Jun 10, 3:51 PM MDTFlash Flood WarningCYSMorrill97 min
Jun 10, 3:59 PM MDTTornado WarningCYSMorrill31 min
Jun 10, 4:29 PM MDTTornado WarningCYSMorrill50 min
Jun 10, 5:16 PM MDTTornado WarningCYSMorrill44 min
Jun 10, 5:25 PM MDTFlash Flood WarningCYSMorrill, Scotts Bluff5 hr

Nearby

Flash Flood Warnings in Wyoming, 2009Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.